# SDR ASAA0853481

- Difficulty date: September 9, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,590 hours, 1,408 cycles
- System (JASC): 2210 · Autopilot System
- Part: Position Sensor
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTOPILOT HAD SPOIL 4 SIQ FAILURE INDICATION.  ADJUSTED SPOILER POSITION SENSOR.
